| Model Number |
1804300-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Too Soft/Flexible (4007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a mildly tortuous mid left anterior descending artery that is 90% stenosed.The vessel was pre-dilated with a 3.0x20mm traveler.A 3.0x38mm xience skypoint stent delivery system (sds) failed to cross due to anatomy; however, the physician also stated failure to cross was due to the device not providing enough support to cross.During removal the sds met resistance with anatomy.The procedure was successfully completed with a non-abbott device.There were no adverse patient effects and no clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported failure to advance and difficult to remove appear to be related to the operational context of the procedure; however, the investigation was unable to determine a conclusive cause for the reported material too soft / flexible.There is no indication of a product quality issue with respect to manufacture, design, or labeling.